# SDR 65355

- Difficulty date: September 27, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N131YV
- Make and model: Beech 1900D
- Aircraft serial: UE131
- Aircraft time: 18,797 hours, 29,313 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FLAPS WOULD NOT RETRACT.   AIRCRAFT RETURNED TO THE FIELD, MAINTENANCE WAS CALLED.  CLEANED FLAP SAFETY SWITCHES.
